I took my last lortab last night around 10pm. I was a little sore and achy this morning, but I have a little detox stash to help with the withdrawl. I took a soma to to help and it is working great. Much to my surprize, I actually feel okay. The other times I detoxed were horrible. Maybe its because I have my mind made up this time. I am going to an NA meeting tonite at 7 oclock. I may feel like **** tomorrow, but I am just gonna take it one day at a time.
i have been taking lortabs for about 2 years now i think i was only doing like 1 or 2 a day to start off then i movied up to about 4 a day i know it doesent sound like much but when i dont have them i am very depressed and i feel like i cant have fun or be happy with out them i am completly unmotivated when im not on them. i also get with drawl symptoms like aching legs when im trying to sleep which is horrible also my stomache gets very upset! and i get bad headaches on the top of my head! i want to stop but i dont want to go to detox because its not that seriouse yet and i would liketo keep it confidential and advice on what i could take or do to get off them!!??!!
you sound like me, i am 15 days clean from lortab. im about 105 lbs and was taking anywhere from 5 to 8 10mg sometimes more all at one time. i had a stash of suboxone and tappered off that. i didnt start feeling like **** until day 3-5. after that it was smooth sailing. i feel great and am glad im off that ****
I'm very addicted to loratabs, Ive been taking. 2-4 10mg a day for over 2yrs. I want to stop. I have 4 left. What do I do to make the detox as painless as possible and stay off of them ?
Any advise. Food? Vitamins. ....Its destroying my life. I so get the fact that I think I have to take a pill to have fun or be happy of just function.
Hi and welcome to the forum, This is a great place for advice. However, you answered a very old post and your question might pass unnoticed, please paste it and start your own new thread and you'll be suprised of how many support you get!
Best of luck to you. sophie.
Hi, I am new to this. I am an army wife, I have 1 yo twins, 4 yo daughter. Severe migraines, bad sciatic nerve, and a torn ligament in my knee, oh.. and moving to Europe to be with my husband. I am also addicted to Lortabs. I have taken anywhere from 5-7/ day for approximately 5 yrs. It's hard to quit because I've had 3-4 actual migraines a week. They help me function. But I don't like the way I feel when I go 2 hours without 1. I have a VERY low tolerance for pain and I don't know if there is anything out there that will help the pain without going with something stronger. I don't like taking them, but I don't want to have a day where I can't even pick up my children. Can someone please help me? I don't know what to do.
i am very addicted to lortab and need help as im shaking all the time and feel like my heart is gonna bounce out of my cheast it has caused me alot of problems and need help im afraid ill die if i continue! any ideas?
ive been sober from alcohol and cocaine for 8 yrs and very active in AA, but 2 yrs ago after playing lots of tennis tournaments i developed shoulder pain and needed pain meds such as Tramadol to ease the pain, well, the addict in me started to take more than prescribed and then started taking Loritabs afterwards..a total of 8 tramadol a day and 3-4 Loritabs..it's just getting to be more of a headache to have to take a loritab and 3 tramadols just to get going in the morning...should I go into detox for this?..also does anyone know how long detox would be?? i tried tapering and dammit i just cant discipline myself off of it...help!! please
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.